# SDR ZW0A0102507

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE SUPPORT BRACKET WAS CRACKED IN THREE AREAS AT FWD OTBD CORNER OF KEEL BEAM, INTERNAL STA 938 APPROX 3 INCHES ABOVE SKIN.  REPLACED SUPPORT BRACKET PER DRAWING 9936368.
